# SDR IPXA2017042816593

- Difficulty date: April 13, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ACA0045U10
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN STIFFNER IS CRACKED AT BS 535 OTBD OF THE FORTH RT SEAT TRACK.  REMOVED AND REPLACED THE STIFFNER IAW SRM 51-31-01.
